# SDR MASA200601012

- Difficulty date: April 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,961 hours, 9,237 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Detached
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7383 ORD - SERVICE DOOR INTERIOR HANDLE CAME OFF.  MX RESECURED THE HANDLE.
